# SDR AALA202506173241

- Difficulty date: June 4, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 68,847 hours, 29,033 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INBOARD BOTTOM SIDE OF LEFT HAND WINGLET RIB 0. REPLACED WINGLET PER JOB CARD 08C52057001 AND JOB CARD 08C52057004.
